# SDR AALA20180313014

- Difficulty date: March 12, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 6,788 hours, 2,633 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR PRESSURE LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-22-00.
